Okay so I have been taking the off brand birth control of yaz, Gianvi for a year. I have never missed a pill and I take it every morning at the same time. Me and my boyfriend are sexually active and he came inside me on Sunday December second. And he has done this plenty of times before and I have never had a problem. But, yesterday, December 5, I went and worked out with him. When I got back home, I was bleeding reddish brown from my vagina. Not much, but when I wiped it was very noticeable. Nothing like a period but light with a few cramps(that I don't know are nerves or what). My vaginal discharge is always thick in consistency. And all day yesterday it had been thick but there seemed to be a lot of it because yesterday was my ovulation day. I don't know if I ovulate on birth control or not. But I am very very worried that this is implantation bleeding and that I am pregnant. I am making my self sick and almost to the point of vomiting because of this. Someone please help me. I know I need to take a pregnancy test, but my period doesn't start for another week and a half (28 day cycle and period lasts 4 days) I just need an answer. Guys your my only hope.
Thanks so much. Your answer is appreciated
More than you'll ever know.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.